# SDR FDEA200911023780

- Difficulty date: November 2, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 15,366 hours, 8,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005252GF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT FLOORBOARD 252 GF IS BROKEN.  REMOVED PANEL, FABRICATED NEW PANEL USING THE OLD PANEL AS A TEMPLATE IAW DWG SRZ 25-005, REV "H" & AMM 53-10-25-4. INSTALLED FLOOR PANEL 252 GF IAW AMM 53-10-23.
